# SDR IPXA10162331

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DID NOT COME ON WHEN DISARMED.  ACCOMPLISHED OPS TEST OF EMERGENCY LIGHTING IAW MM 33-51-00-05. TESTS OK. ACFT OK FOR CONTINUED SERVICE.
